# SDR 08FDEA03995

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA04511
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PIT LONGERON 50R OUTBD SIDE HAS CORROSION ON THE INNER FLANGE.  REMOVED LT & RT AFT ADF PANELS IAW SRM 51-31-01.  REMOVED 2 FRAME SECTIONS; 4 EA SPLICES AND 4 EA SUPPORTS IAW SRM 51-33-01 & SRM 51-35-01.  REMOVED DAMAGED LONGERON FITTING 50R IAW SRM 51-35-01.  LOCATED AND DRILLED NEW LONGERON FITTING & INSTALLED FITTING & SUBSTRUCTURE IAW SRM 51-35-01.  INSTALLED ADF PANELS IAW SRM 51-31-01.
